Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bleeding from vagina, orange vaginal discharge followed by light pink discharge. Treatment options?

Hello 4 days ago i whipped and had blood on my toilet paper not too much but jus enough to where i can see it, next couple a days i been having alota discharge yesterday ihad to whipe 3 times after using the restroom and today i went to the restroom and when i whiped there was a tint of orange and i looked in the toilet and there was like a clump of orange lookin discharge and after tht a light pink discharge, but now its jus real clear and goowee
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

Having an orange discharge is quite abnormal. You may have been pregnant and might have had an abortion, however the color is usually dark brown. I think you might be having problems with your menstrual cycles. It is best to consult with a gynecologist to have yourself examined for pelvic problems and for any imaging study that is needed.

Take care and have a lovely day !
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor